(Closed) A little TMI – But can someone help?

posted 3 years ago in Wellness
Post # 2
Member
2606 posts
Sugar bee
  • Wedding: April 2017 - Valleybrook Country Club

faymeetscincy:  your body is still adjusting. This is completely normal. Changing from something to nothing and back to something else again throws your hormones for a loop. It could take a couple months for your body to adjust. If you’re really worried, just call the doc who prescribed you the pil. I wouldn’t worry.

Post # 3
Member
4253 posts
Honey bee
  • Wedding: August 2015

I recently changed brands of the pill and I didn’t get my monthly visitor for two months.  I think my hormones were out of whack because last month it came back, no problems.  I think with any change in birth control, specifically hormonal birth control, sometimes your period can get out of whack.

The topic ‘A little TMI – But can someone help?’ is closed to new replies.

Find Amazing Vendors